Chat with us, powered by LiveChat

Buy Brand

Buy Motrin Children/Infant Drops Online

This medication is discontinued and cannot be supplied by Can Drug Store

Drug Description:

This medicine is used in infants 6 months of age and older to temporarily relieve symptoms of cold, sinus, and flu including nasal and sinus congestion, stuffy nose, headache, sore throat, fever, and minor aches and pains.Store between 68 and 77 degrees F.How much medicine you give and how often it is given depends on many factors, including the condition being treated and the age and weight of the patient. If you have any questions about the amount and/or frequency of the medicine you are giving, talk with your health care provider. Carefully read the information provided with this medicine. Shake this medicine well before using. Give this medicine according to labeling directions or as directed by a health care provider. Use the measuring cup provided. Give this medicine with food or milk to avoid upset stomach. Do not use this product with other medicines containing ibuprofen, pseudoephedrine, or any other pain reliever. Severe or persistent sore throat or sore throat accompanied that is by high fever, headache, nausea, and vomiting may be serious. Consult a health care provider at once. Stop giving this medicine and contact your health care provider if your child does not get any relief within the first 24 hours of treatment or if symptoms worsen. If an allergic reaction (hives, wheezing, swelling of the face, shock) occurs, or if symptoms persist for more than 3 days, seek medical help at once. Stop giving this medicine and contact your doctor if redness or swelling is present in the painful area or if child becomes nervous, dizzy, sleepless, sleepy, or if any new symptoms occur. Do not give this medicine if your child is taking a MAO inhibitor. If you are not certain whether your child’s other medicines contain an MAO inhibitor, check with your health care provider. Do not give this medicine for more than 2 days and do not give to children under 2 years of age unless advised to do so by your health care provider. Do not give any over-the-counter or prescription medications without talking with your health care provider. This includes any herbal preparations or dietary supplements. Patients with other medical conditions should talk with their health care provider before giving this medicine. Do not give more medicine than recommended unless advised to do so by your health care provider. Contact a health care provider if you feel you have given your child too much of this medicine.Do not give this medicine if your child is allergic to any ingredient in this medicine or to similar medicines your child is currently taking or has taken a monoamine oxidase (MAO) inhibitor within the last 14 daysBefore using this medicine, tell your health care provider about any of the following: if your child is taking any other prescription medicine, nonprescription medicine, herbal preparation, dietary supplement if your child has not been drinking fluids or has lost a lot of fluid due to continued vomiting or diarrhea if your child has problems or serious side effects from taking pain relievers, fever reducers, or nasal decongestants if your child has stomach pain if your child has heart disease if your child has high blood pressure if your child has thyroid disease if your child has diabetes if your child has any other medical conditionRead all product information before using. Keep this box for important information. This product is intended for use in infants and children. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if plastic carton wrap or bottle wrap imprinted “”Safety Seal?”” is broken or missing.Most severe: Allergic reaction (hives; wheezing; swelling of the face; shock [changes in skin color]).Most common: Stomach upset; nervousness; dizziness; sleeplessness.Other: None

Indication:

This medicine is used in infants 6 months of age and older to temporarily relieve symptoms of cold, sinus, and flu including nasal and sinus congestion, stuffy nose, headache, sore throat, fever, and minor aches and pains.

Storage:

Store between 68 and 77 degrees F.

General:

If you have any questions about your medicine, please talk with your doctor, pharmacist, or health care provider. This medicine is only to be used by the patient for whom it is prescribed. Do not give it to others. This information is advisory only. It does not contain all information about this medicine. If you have any questions about your medicine, ask your doctor, pharmacist, or health care provider.

Precautions:

Before using this medicine, tell your health care provider about any of the following: if your child is taking any other prescription medicine, nonprescription medicine, herbal preparation, dietary supplement if your child has not been drinking fluids or has lost a lot of fluid due to continued vomiting or diarrhea if your child has problems or serious side effects from taking pain relievers, fever reducers, or nasal decongestants if your child has stomach pain if your child has heart disease if your child has high blood pressure if your child has thyroid disease if your child has diabetes if your child has any other medical condition

Warnings:

Read all product information before using. Keep this box for important information. This product is intended for use in infants and children. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if plastic carton wrap or bottle wrap imprinted “”Safety Seal?”” is broken or missing.

Patient Family Info:

How much medicine you give and how often it is given depends on many factors, including the condition being treated and the age and weight of the patient. If you have any questions about the amount and/or frequency of the medicine you are giving, talk with your health care provider. Carefully read the information provided with this medicine. Shake this medicine well before using. Give this medicine according to labeling directions or as directed by a health care provider. Use the measuring cup provided. Give this medicine with food or milk to avoid upset stomach. Do not use this product with other medicines containing ibuprofen, pseudoephedrine, or any other pain reliever. Severe or persistent sore throat or sore throat accompanied that is by high fever, headache, nausea, and vomiting may be serious. Consult a health care provider at once. Stop giving this medicine and contact your health care provider if your child does not get any relief within the first 24 hours of treatment or if s

Contra Indication:

Do not give this medicine if your child is allergic to any ingredient in this medicine or to similar medicines your child is currently taking or has taken a monoamine oxidase (MAO) inhibitor within the last 14 days

Severe Side Effects:

Most severe: Allergic reaction (hives; wheezing; swelling of the face; shock [changes in skin color]).

Common Side Effects:

Most common: Stomach upset; nervousness; dizziness; sleeplessness.

Other Side Effects:

None

scientificname

Ibuprofen – non Rx

linkname

Motrin Children/Infant Drops

formulation

Drops

strength

50mg/1.25mL

quantity

15mL

Can Drug Store has provided information from third parties intended to increase awareness and does not contain all the information about Motrin Children/Infant Drops (Ibuprofen - non Rx). Talk to your doctor or a qualified medical practitioner for medical attention, advice, or if you have any concerns about Motrin Children/Infant Drops (Ibuprofen - non Rx).

Shopping Cart
Scroll to Top